I am trying to wean off of Prednisone (I have been on it for a year and have not been able to get past 8mg when tapering without symptoms coming back). My Doctor has me on Imuran to try and help me get off of prednisone. Once i got to 10mg i started tapering down 1mg every two weeks. Each time i tapered a day or two after i would have nausea, diarrhea, stomach pain which would resolve within a couple of days. I am now down to 7mg and i have felt awful for the past 3 weeks...constant nausea, diarrhea all day and stomach pain. Is this 'normal' for me to feel while tapering from Prednisone after being on it so long? Could it be my UC acting up or could it possibly be a problem with the Imuran (my blood work always comes back fine). I am so tempted to go back up on the prednisone but i am also desparate to get off of this as it is causing other physical damage to my body. I see the doctor next monday for my follow up so i am trying to stick it out until then, but it is pretty hard to try and function/work feeling the way i am...
38 y/o married female, 1 child
First Diagnosed with Microscopic Colitis 10/07
Diagnosed with UC instead 3/2008
Diagnosed with Osteopenia 2/2009 (thanks Prednisone!!)
Calcium + Vit D